• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Limiting Curves for the Pascal Adic Transformation

Journal of Mathematical Sciences. 2016. Vol. 216. No. 1. P. 94-119.
Lodkin A., Minabutdinov A.

The paper generalizes results by E. Janvresse, T. de la Rue, and Y. Velenik and results by the second author on the fluctuations in the ergodic sums for the Pascal adic transformation in the case of an arbitrary ergodic invariant measure and arbitrary cylinder function.